Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Taking ssri causing sickness
MORE INFO

CATEGORIES

KOM2002 (question)  Taking ssri causing sickness

Thread Messages in thread:

reply Re: Taking ssri causing sickness , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 22 Jul 2007 07:12
question Taking ssri causing sickness , ****** , 20 Jul 2007 20:19
 105037. To top of pageTop   Next message down
Taking ssri causing sickness
From: ******
Date: Fri, 20 Jul 2007 20:19:01 +0200
Language: English

 


Reply to this message

Reply to all  

question
I have a problem taking SSRI. I think they are hard on stomach thats why when I take I have a feeling of vomitting every morning and acidity too. Can you suggest an SSRI which is easy on stomach. Also I feel
better two or three days while starting SSRI but after that I get a feeling of chocking in my head and chest and what is the end
point of taking SSRI's. Please help..
 105126. To top of pageTop Previous message Previous message  
Re: Taking ssri causing sickness (Reply to: 105037 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Mon, 23 Jul 2007 22:01:29 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Try to take the SSRI in the evening after a meal. One of my patients replaced SSRI with acupuncture with very good results. Also discuss this question vith a medical doctor.




You are not logged in
Today's date: Tue, 29 Sep 2020 13:18:01 +0200
KOM 2002